CSpace  > 应用数学研究所
An embedded estimating equation for the additive risk model with biased-sampling data
Zhang, Feipeng1; Zhao, Xingqiu2; Zhou, Yong3,4
2018-08-01
Source PublicationSCIENCE CHINA-MATHEMATICS
ISSN1674-7283
Volume61Issue:8Pages:1495-1518
AbstractThis paper presents a novel class of semiparametric estimating functions for the additive model with right-censored data that are obtained from general biased-sampling. The new estimator can be obtained using a weighted estimating equation for the covariate coeffcients, by embedding the biased-sampling data into left-truncated and right-censored data. The asymptotic properties (consistency and asymptotic normality) of the proposed estimator are derived via the modern empirical processes theory. Based on the cumulative residual processes, we also propose graphical and numerical methods to assess the adequacy of the additive risk model. The good finite-sample performance of the proposed estimator is demonstrated by simulation studies and two applications of real datasets.
Keywordadditive risk model biased-sampling data missing covariates estimating equation model checking
DOI10.1007/s11425-017-9268-0
Language英语
Funding ProjectNational Natural Science Foundation of China[11771133] ; National Natural Science Foundation of China[11401194] ; National Natural Science Foundation of China[11771366] ; Natural Science Foundation of Hunan Province of China[2017JJ3021] ; State Key Program of National Natural Science Foundation of China[71331006] ; State Key Program in the Major Research Plan of National Natural Science Foundation of China[91546202]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000440140500008
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/30786
Collection应用数学研究所
Corresponding AuthorZhang, Feipeng
Affiliation1.Hunan Normal Univ, Sch Math & Stat, Key Lab High Performance Comp & Stochast Informat, Minist Educ, Changsha 410081, Hunan, Peoples R China
2.Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong, Peoples R China
3.East China Normal Univ, Sch Stat, Shanghai 200241, Peoples R China
4.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Feipeng,Zhao, Xingqiu,Zhou, Yong. An embedded estimating equation for the additive risk model with biased-sampling data[J]. SCIENCE CHINA-MATHEMATICS,2018,61(8):1495-1518.
APA Zhang, Feipeng,Zhao, Xingqiu,&Zhou, Yong.(2018).An embedded estimating equation for the additive risk model with biased-sampling data.SCIENCE CHINA-MATHEMATICS,61(8),1495-1518.
MLA Zhang, Feipeng,et al."An embedded estimating equation for the additive risk model with biased-sampling data".SCIENCE CHINA-MATHEMATICS 61.8(2018):1495-1518.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Feipeng]'s Articles
[Zhao, Xingqiu]'s Articles
[Zhou, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Feipeng]'s Articles
[Zhao, Xingqiu]'s Articles
[Zhou, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Feipeng]'s Articles
[Zhao, Xingqiu]'s Articles
[Zhou, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.